• Previous Article
    The Dirichlet problem for fully nonlinear elliptic equations non-degenerate in a fixed direction
  • CPAA Home
  • This Issue
  • Next Article
    Some united existence results of periodic solutions for non-quadratic second order Hamiltonian systems
January  2014, 13(1): 97-118. doi: 10.3934/cpaa.2014.13.97

Asymptotic behavior of positive solutions for a class of quasilinear elliptic equations with general nonlinearities

1. 

Department of Mathematical and Systems Engineering, Shizuoka University, 3-5-1 Johoku, Naka-ku, Hamamatsu, 432-8561, Japan

2. 

Department of Mathematics, Tokyo Institute of Technology, 2-12-1 Oh-okayama, Meguro-ku, Tokyo 152-8551

3. 

Department of Mathematics, Faculty of Science, Kyoto Sangyo University, Motoyama, Kamigamo, Kita-ku, Kyoto-City, 603-8555, Japan

Received  April 2012 Revised  May 2013 Published  July 2013

We study the asymptotic behavior of the ground state for a class of quasilinear Schrödinger equations with general nonlinearities. By the variational argument and dual approach, we show the asymptotic non-degeneracy and uniqueness of the ground state.
Citation: Shinji Adachi, Masataka Shibata, Tatsuya Watanabe. Asymptotic behavior of positive solutions for a class of quasilinear elliptic equations with general nonlinearities. Communications on Pure & Applied Analysis, 2014, 13 (1) : 97-118. doi: 10.3934/cpaa.2014.13.97
References:
[1]

S. Adachi and T. Watanabe, $G$-invariant positive solutions for a quasilinear Schrödinger equation, Adv. Diff. Eqns., 16 (2011), 289-324.  Google Scholar

[2]

S. Adachi and T. Watanabe, Uniqueness of the ground state solutions of quasilinear Schrödinger equations, Nonlinear Anal., 75 (2012), 819-833. doi: 10.1016/j.na.2011.09.015.  Google Scholar

[3]

S. Adachi and T. Watanabe, Asymptotic properties of ground states of quasilinear Schrödinger equations with $H^1$-subcritical exponent, Adv. Nonlinear Stud., 12 (2012), 255-279.  Google Scholar

[4]

A. Ambrosetti and Z. Q. Wang, Positive solutions to a class of quasilinear elliptic equations on $\R$, Disc. Cont. Dyn. Syst., 9 (2003), 55-68. doi: 10.3934/dcds.2003.9.55.  Google Scholar

[5]

P. Bates and J. Shi, Existence and instability of spike layer solutions to singular perturbation problems, J. Funct. Anal., 196 (2002), 211-264. doi: 10.1016/S0022-1236(02)00013-7.  Google Scholar

[6]

H. Berestycki and P. L. Lions, Nonlinear scalar fields equations, I. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345. doi: 10.1007/BF00250555.  Google Scholar

[7]

J. Byeon, L. Jeanjean and M. Mariş, Symmetry and monotonicity of least energy solutions, Calc. Var. PDE, 36 (2009), 481-492. doi: 10.1007/s00526-009-0238-1.  Google Scholar

[8]

L. Brizhik, A. Eremko, B. Piette and W. J. Zakrzewski, Electron self-trapping in a discrete two-dimensional lattice, Physica D, 159 (2001), 71-90. Google Scholar

[9]

M. Colin and L. Jeanjean, Solutions for a quasilinear Schrödinger equation: a dual approach, Nonlinear Anal. TMA., 56 (2004), 213-226. doi: 10.1016/j.na.2003.09.008.  Google Scholar

[10]

M. Colin, L. Jeanjean and M. Squassina, Stability and instability results for standing waves of quasi-linear Schrödinger equations, Nonlinearity, 23 (2010), 1353-1385. doi: 10.1088/0951-7715/23/6/006.  Google Scholar

[11]

J. Hirata, N. Ikoma and K. Tanaka, Nonlinear scalar field equations in $\RN$: mountain pass and symmetric mountain pass approaches, Top. Methods in Nonlinear Anal., 35 (2010), 253-276.  Google Scholar

[12]

L. Jeanjean and K. Tanaka, A remark on least energy solutions in $\RN$, Proc. Amer. Math. Soc., 131 (2003), 2399-2408. doi: 10.1090/S0002-9939-02-06821-1.  Google Scholar

[13]

S. Kurihara, Large-amplitude quasi-solitons in superfluid films, J. Phys. Soc. Japan, 50 (1981), 3262-3267. Google Scholar

[14]

M. K. Kwong, Uniqueness of positive solutions of $\Delta u-u+u^p=0$ in $R^n$, Arch. Rat. Mech. Anal., 105 (1989), 243-266. doi: 10.1007/BF00251502.  Google Scholar

[15]

J.-Q. Liu, Y.-Q. Wang and Z.-Q. Wang, Soliton solutions for quasilinear Schrödinger equations II, J. Diff. Eqns., 187 (2003), 473-493. doi: 10.1016/S0022-0396(02)00064-5.  Google Scholar

[16]

J.-Q. Liu, Y.-Q. Wang and Z.-Q. Wang, Solutions for quasi-linear Schrödinger equations via the Nehari method, Comm. PDE, 29 (2004), 879-901. doi: 10.1081/PDE-120037335.  Google Scholar

[17]

W. M. Ni and I. Takagi, Locating the peaks of least energy solutions to a semilinear Neumann problems, Duke Math. J., 70 (1992), 247-281. doi: 10.1215/S0012-7094-93-07004-4.  Google Scholar

[18]

T. Ouyang and J. Shi, Exact multiplicity of positive solutions for a class of semilinear problem, II, J. Diff. Eqns., 158 (1999), 94-151. doi: 10.1016/S0022-0396(99)80020-5.  Google Scholar

[19]

M. Poppenberg, K. Schmitt and Z.-Q. Wang, On the existence of soliton solutions to quasilinear Schrödinger equations, Calc. Var. PDE, 14 (2002), 329-344. doi: 10.1007/s005260100105.  Google Scholar

[20]

J. Serrin and M. Tang, Uniqueness of ground states for quasilinear elliptic equations, Indiana Univ. Math. J., 49 (2000), 897-923. doi: 10.1512/iumj.2000.49.1893.  Google Scholar

show all references

References:
[1]

S. Adachi and T. Watanabe, $G$-invariant positive solutions for a quasilinear Schrödinger equation, Adv. Diff. Eqns., 16 (2011), 289-324.  Google Scholar

[2]

S. Adachi and T. Watanabe, Uniqueness of the ground state solutions of quasilinear Schrödinger equations, Nonlinear Anal., 75 (2012), 819-833. doi: 10.1016/j.na.2011.09.015.  Google Scholar

[3]

S. Adachi and T. Watanabe, Asymptotic properties of ground states of quasilinear Schrödinger equations with $H^1$-subcritical exponent, Adv. Nonlinear Stud., 12 (2012), 255-279.  Google Scholar

[4]

A. Ambrosetti and Z. Q. Wang, Positive solutions to a class of quasilinear elliptic equations on $\R$, Disc. Cont. Dyn. Syst., 9 (2003), 55-68. doi: 10.3934/dcds.2003.9.55.  Google Scholar

[5]

P. Bates and J. Shi, Existence and instability of spike layer solutions to singular perturbation problems, J. Funct. Anal., 196 (2002), 211-264. doi: 10.1016/S0022-1236(02)00013-7.  Google Scholar

[6]

H. Berestycki and P. L. Lions, Nonlinear scalar fields equations, I. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345. doi: 10.1007/BF00250555.  Google Scholar

[7]

J. Byeon, L. Jeanjean and M. Mariş, Symmetry and monotonicity of least energy solutions, Calc. Var. PDE, 36 (2009), 481-492. doi: 10.1007/s00526-009-0238-1.  Google Scholar

[8]

L. Brizhik, A. Eremko, B. Piette and W. J. Zakrzewski, Electron self-trapping in a discrete two-dimensional lattice, Physica D, 159 (2001), 71-90. Google Scholar

[9]

M. Colin and L. Jeanjean, Solutions for a quasilinear Schrödinger equation: a dual approach, Nonlinear Anal. TMA., 56 (2004), 213-226. doi: 10.1016/j.na.2003.09.008.  Google Scholar

[10]

M. Colin, L. Jeanjean and M. Squassina, Stability and instability results for standing waves of quasi-linear Schrödinger equations, Nonlinearity, 23 (2010), 1353-1385. doi: 10.1088/0951-7715/23/6/006.  Google Scholar

[11]

J. Hirata, N. Ikoma and K. Tanaka, Nonlinear scalar field equations in $\RN$: mountain pass and symmetric mountain pass approaches, Top. Methods in Nonlinear Anal., 35 (2010), 253-276.  Google Scholar

[12]

L. Jeanjean and K. Tanaka, A remark on least energy solutions in $\RN$, Proc. Amer. Math. Soc., 131 (2003), 2399-2408. doi: 10.1090/S0002-9939-02-06821-1.  Google Scholar

[13]

S. Kurihara, Large-amplitude quasi-solitons in superfluid films, J. Phys. Soc. Japan, 50 (1981), 3262-3267. Google Scholar

[14]

M. K. Kwong, Uniqueness of positive solutions of $\Delta u-u+u^p=0$ in $R^n$, Arch. Rat. Mech. Anal., 105 (1989), 243-266. doi: 10.1007/BF00251502.  Google Scholar

[15]

J.-Q. Liu, Y.-Q. Wang and Z.-Q. Wang, Soliton solutions for quasilinear Schrödinger equations II, J. Diff. Eqns., 187 (2003), 473-493. doi: 10.1016/S0022-0396(02)00064-5.  Google Scholar

[16]

J.-Q. Liu, Y.-Q. Wang and Z.-Q. Wang, Solutions for quasi-linear Schrödinger equations via the Nehari method, Comm. PDE, 29 (2004), 879-901. doi: 10.1081/PDE-120037335.  Google Scholar

[17]

W. M. Ni and I. Takagi, Locating the peaks of least energy solutions to a semilinear Neumann problems, Duke Math. J., 70 (1992), 247-281. doi: 10.1215/S0012-7094-93-07004-4.  Google Scholar

[18]

T. Ouyang and J. Shi, Exact multiplicity of positive solutions for a class of semilinear problem, II, J. Diff. Eqns., 158 (1999), 94-151. doi: 10.1016/S0022-0396(99)80020-5.  Google Scholar

[19]

M. Poppenberg, K. Schmitt and Z.-Q. Wang, On the existence of soliton solutions to quasilinear Schrödinger equations, Calc. Var. PDE, 14 (2002), 329-344. doi: 10.1007/s005260100105.  Google Scholar

[20]

J. Serrin and M. Tang, Uniqueness of ground states for quasilinear elliptic equations, Indiana Univ. Math. J., 49 (2000), 897-923. doi: 10.1512/iumj.2000.49.1893.  Google Scholar

[1]

Yongxiu Shi, Haitao Wan. Refined asymptotic behavior and uniqueness of large solutions to a quasilinear elliptic equation in a borderline case. Electronic Research Archive, 2021, 29 (3) : 2359-2373. doi: 10.3934/era.2020119

[2]

Yinbin Deng, Qi Gao. Asymptotic behavior of the positive solutions for an elliptic equation with Hardy term. Discrete & Continuous Dynamical Systems, 2009, 24 (2) : 367-380. doi: 10.3934/dcds.2009.24.367

[3]

Jingyu Li. Asymptotic behavior of solutions to elliptic equations in a coated body. Communications on Pure & Applied Analysis, 2009, 8 (4) : 1251-1267. doi: 10.3934/cpaa.2009.8.1251

[4]

Michel Chipot, Senoussi Guesmia. On the asymptotic behavior of elliptic, anisotropic singular perturbations problems. Communications on Pure & Applied Analysis, 2009, 8 (1) : 179-193. doi: 10.3934/cpaa.2009.8.179

[5]

Minkyu Kwak, Kyong Yu. The asymptotic behavior of solutions of a semilinear parabolic equation. Discrete & Continuous Dynamical Systems, 1996, 2 (4) : 483-496. doi: 10.3934/dcds.1996.2.483

[6]

Carmen Cortázar, Manuel Elgueta, Fernando Quirós, Noemí Wolanski. Asymptotic behavior for a nonlocal diffusion equation on the half line. Discrete & Continuous Dynamical Systems, 2015, 35 (4) : 1391-1407. doi: 10.3934/dcds.2015.35.1391

[7]

Yongqin Liu. Asymptotic behavior of solutions to a nonlinear plate equation with memory. Communications on Pure & Applied Analysis, 2017, 16 (2) : 533-556. doi: 10.3934/cpaa.2017027

[8]

Shota Sato, Eiji Yanagida. Asymptotic behavior of singular solutions for a semilinear parabolic equation. Discrete & Continuous Dynamical Systems, 2012, 32 (11) : 4027-4043. doi: 10.3934/dcds.2012.32.4027

[9]

Jong-Shenq Guo. Blow-up behavior for a quasilinear parabolic equation with nonlinear boundary condition. Discrete & Continuous Dynamical Systems, 2007, 18 (1) : 71-84. doi: 10.3934/dcds.2007.18.71

[10]

Limei Dai. Entire solutions with asymptotic behavior of fully nonlinear uniformly elliptic equations. Communications on Pure & Applied Analysis, 2011, 10 (6) : 1707-1714. doi: 10.3934/cpaa.2011.10.1707

[11]

Long Wei. Concentrating phenomena in some elliptic Neumann problem: Asymptotic behavior of solutions. Communications on Pure & Applied Analysis, 2008, 7 (4) : 925-946. doi: 10.3934/cpaa.2008.7.925

[12]

Ling Mi. Asymptotic behavior for the unique positive solution to a singular elliptic problem. Communications on Pure & Applied Analysis, 2015, 14 (3) : 1053-1072. doi: 10.3934/cpaa.2015.14.1053

[13]

Haitao Yang. On the existence and asymptotic behavior of large solutions for a semilinear elliptic problem in $R^n$. Communications on Pure & Applied Analysis, 2005, 4 (1) : 187-198. doi: 10.3934/cpaa.2005.4.197

[14]

Fang-Fang Liao, Chun-Lei Tang. Four positive solutions of a quasilinear elliptic equation in $ R^N$. Communications on Pure & Applied Analysis, 2013, 12 (6) : 2577-2600. doi: 10.3934/cpaa.2013.12.2577

[15]

Yinbin Deng, Wentao Huang. Positive ground state solutions for a quasilinear elliptic equation with critical exponent. Discrete & Continuous Dynamical Systems, 2017, 37 (8) : 4213-4230. doi: 10.3934/dcds.2017179

[16]

Mamadou Sango. Homogenization of the Neumann problem for a quasilinear elliptic equation in a perforated domain. Networks & Heterogeneous Media, 2010, 5 (2) : 361-384. doi: 10.3934/nhm.2010.5.361

[17]

Christian Clason, Vu Huu Nhu, Arnd Rösch. Optimal control of a non-smooth quasilinear elliptic equation. Mathematical Control & Related Fields, 2021, 11 (3) : 521-554. doi: 10.3934/mcrf.2020052

[18]

Weiwei Ao, Chao Liu. Asymptotic behavior of sign-changing radial solutions of a semilinear elliptic equation in $ \mathbb{R}^2 $ when exponent approaches $ +\infty $. Discrete & Continuous Dynamical Systems, 2020, 40 (8) : 5047-5077. doi: 10.3934/dcds.2020211

[19]

Genni Fragnelli, A. Idrissi, L. Maniar. The asymptotic behavior of a population equation with diffusion and delayed birth process. Discrete & Continuous Dynamical Systems - B, 2007, 7 (4) : 735-754. doi: 10.3934/dcdsb.2007.7.735

[20]

Hongwei Wang, Amin Esfahani. Well-posedness and asymptotic behavior of the dissipative Ostrovsky equation. Evolution Equations & Control Theory, 2019, 8 (4) : 709-735. doi: 10.3934/eect.2019035

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (63)
  • HTML views (0)
  • Cited by (8)

[Back to Top]